# SDR DXTA2021090748180

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 13,490 hours, 10,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1548
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: AFT EMERGENCY DIVIDER LIGHTS VERY DIM DURING PRE-FLIGHT CHECKS. ALL THREE EXTERIOR OVER WING EMERGENCY LIGHTS NOT ILLUMINATING. AFT EMERGENCY BATTERY PACK ISSUE SUSPECTED, NEED INSPECTION.  ALL THE EMERGENCY UGHTS ARE WORKING WHILE CHARGING THE BATTERY PACKS. BUT THE AFT BATTERY PACK UGHTS DIM QUICKLY ON THEIR OWN, NEEDS THE BATTERY PACK MCC HAS ON ORDER. P.0.0. SL 09 03. ' REMOVED AND REPLACED AFT EMERGENCY UGHT BATTERY PACK WITH A SERVICABLE BATTERY PACK IAW CE-560XLS AMM 33-50·01. OPERATIONAL CHECKS SATISFACTORY. PN OFF 9913·1' SN OFF 1548 PN ON 9913·1 SN ON 670.
